# SDR AWXA0001256

- Difficulty date: January 24, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 57 hours, 24 cycles
- Engine: Iae V2524A5
- Engine time: 57 hours, 24 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 6774E010000
- Part serial: 01364
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 57 hours, 24 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CMH-DIVERTED FLIGHT- ON CLIMBOUT THE CABIN PRESSURE RATE FLUCTUATED FROM -600 FPM TO +1400 FPM.  PRESSURIZATION SYSTEM 1 FAILED.  AUTO SWITCH TO SYSTEM 2 AND CABIN PRESSURE FLUCTUATIONS CONTINUED.  THE OUTFLOW VALVE CYCLED CONTINOUSLY, EVEN IN LEVEL FLIGHT AT FL 280.  THE BLEED PAGE SHOWED N1 PACK PRESSURE PULSING BETWEEN 8 PSI AND 26 PSI.  WITH NR 1 PACK OFF THE CABIN STABILIZED AND THE AIRCRAFT DIVERTED TO CMH.  IN CMH MX REPLACED THE CABIN OUTFLOW VALVE AND OPERATIONAL CHECKS WERE GOOD.  ON A SUBSEQUENT FLIGHT THE SAME DISCREPANCY WAS REPORTED AND THE CREW OPENED THE CROSSBLEED AND TURNED THE NR 1 BLEED OFF AND THE SYSTEM OPERATED NORMAL.  IN PHX MAINTENANCE TROUBLESHOT THE PROBLEM.
